Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 19, NWS Charleston, SC

April 25, 20155 counties in Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Apr 25, 2015, 7:27 PM EDT for 5 counties in Georgia. It was in force for 63 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2015, 7:27 PM EDT (23:27 UTC)
Expired
Apr 25, 2015, 8:30 PM EDT
In force
63 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bryan County, GA, Bulloch County, GA, Candler County, GA, Evans County, GA, Tattnall County, GA

What was reported inside it

TimeReportWhereRemark
Apr 25, 7:56 PM EDTTSTM WND DMG3 Ne Cobbtown, GATREE DOWN ACROSS DONNELL RD. TIME ESTIMATED FROM RADAR
Apr 25, 8:12 PM EDTTSTM WND DMG4 Nnw Denmark, GATREE DOWN NEAR INTERSECTION OF HIGHWAY 67 AND EMIT GROVE RD. TIME ESTIMATED FROM RADAR
Apr 25, 8:30 PM EDTTSTM WND DMG2 Nnw Nevils, GATREE DOWN ON HIGHWAY 46 NEAR TRAPNELL RD.
Apr 25, 8:30 PM EDTTSTM WND DMG4 Nnw Denmark, GATREE DOWN ON HIGHWAY 67 NEAR MILE MARKER 12.
Apr 25, 8:33 PM EDTTSTM WND DMG1 Ssw Gordonia Altamaha, GATREE DOWN ACROSS HUTCHESON RD
Apr 25, 8:33 PM EDTTSTM WND DMG1 Sw Denmark, GATREE DOWN ON HIGHWAY 46 NEAR BROOKLET DENMARK RD.
Apr 25, 8:35 PM EDTTSTM WND DMG1 S Reidsville, GATREE DOWN ON HOUSE ON 100 BLOCK SMITH AVE
Apr 25, 8:35 PM EDTTSTM WND DMG3 Ene Denmark, GATREE DOWN ON MUD RD. NEAR BLACK CREEK CHURCH RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 6:28 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 11.5 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1578 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
318 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

693 
WUUS52 KCHS 252327
SVRCHS
GAC029-031-043-109-267-260030-
/O.NEW.KCHS.SV.W.0019.150425T2327Z-150426T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
727 PM EDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  BRYAN COUNTY IN SOUTHEASTERN GEORGIA...
  BULLOCH COUNTY IN SOUTHEASTERN GEORGIA...
  EVANS COUNTY IN SOUTHEASTERN GEORGIA...
  CANDLER COUNTY IN SOUTHEASTERN GEORGIA...
  TATTNALL COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 830 PM EDT

* AT 725 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OAK PARK...
  OR 13 MILES NORTH OF LYONS...MOVING EAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  STATESBORO...REIDSVILLE...METTER...CLAXTON...WESTSIDE AND
  MIDDLEGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM HAS A HISTORY OF LARGE HAIL AND DAMAGING WINDS. 
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE 
OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY 
FROM WINDOWS.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3253 8214 3256 8208 3254 8203 3261 8200
      3265 8183 3259 8174 3214 8164 3198 8186
      3210 8220 3218 8219 3235 8225
TIME...MOT...LOC 2325Z 275DEG 33KT 3239 8235 

HAIL...1.00IN
WIND...60MPH

$$
3 follow-up statements
574 
WWUS52 KCHS 252347
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
747 PM EDT SAT APR 25 2015

GAC029-031-043-109-267-260030-
/O.CON.KCHS.SV.W.0019.000000T0000Z-150426T0030Z/
BRYAN GA-BULLOCH GA-EVANS GA-CANDLER GA-TATTNALL GA-
747 PM EDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR BRYAN...BULLOCH...EVANS...CANDLER AND TATTNALL COUNTIES...

AT 747 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ALINE...OR
NEAR METTER...MOVING EAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
STATESBORO...REIDSVILLE...METTER...CLAXTON...WESTSIDE AND
MIDDLEGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INCREASED ROTATION HAS BEEN DETECTED AND A TORNADO WARNING MAY BE
NEEDED. REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO TAKE SHELTER
IN A CLOSET...BATHROOM OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3253 8214 3256 8208 3254 8203 3261 8200
      3265 8183 3259 8174 3214 8164 3198 8186
      3210 8220 3218 8219 3235 8225
TIME...MOT...LOC 2347Z 279DEG 32KT 3234 8213 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH

$$
529 
WWUS52 KCHS 252357
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
757 PM EDT SAT APR 25 2015

GAC029-031-043-109-267-260030-
/O.CON.KCHS.SV.W.0019.000000T0000Z-150426T0030Z/
BRYAN GA-BULLOCH GA-EVANS GA-CANDLER GA-TATTNALL GA-
757 PM EDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR BRYAN...BULLOCH...EVANS...CANDLER AND TATTNALL COUNTIES...

AT 757 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR METTER...
MOVING EAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
STATESBORO...REIDSVILLE...METTER...CLAXTON...WESTSIDE AND
MIDDLEGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3253 8214 3256 8208 3254 8203 3261 8200
      3265 8183 3259 8174 3214 8164 3198 8186
      3210 8220 3218 8219 3235 8225
TIME...MOT...LOC 2357Z 275DEG 33KT 3233 8202 

HAIL...1.00IN
WIND...60MPH

$$
491 
WWUS52 KCHS 260017
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
817 PM EDT SAT APR 25 2015

GAC029-031-043-109-267-260030-
/O.CON.KCHS.SV.W.0019.000000T0000Z-150426T0030Z/
BRYAN GA-BULLOCH GA-EVANS GA-CANDLER GA-TATTNALL GA-
817 PM EDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR BRYAN...BULLOCH...EVANS...CANDLER AND TATTNALL COUNTIES...

AT 817 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR REGISTER...OR
8 MILES NORTH OF CLAXTON...MOVING EAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
STATESBORO...REIDSVILLE...METTER...CLAXTON AND WESTSIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3242 8221 3254 8173 3214 8164 3198 8186
      3210 8220 3218 8219 3235 8225
TIME...MOT...LOC 0017Z 278DEG 33KT 3228 8189 

HAIL...1.00IN
WIND...60MPH

$$

MTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 7:06 PM EDT, 21 minutes earlier.

Area forecast discussion, Apr 25, 7:06 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
706 PM EDT SAT APR 25 2015

...SEVERE THUNDERSTORMS LIKELY THIS EVENING...

.SYNOPSIS...
A COLD FRONT WILL MOVE SOUTH THROUGH THE AREA SUNDAY EVENING INTO
SUNDAY NIGHT. DRY HIGH PRESSURE WILL PREVAIL MONDAY INTO TUESDAY.
A GULF OF MEXICO STORM SYSTEM WILL IMPACT THE REGION MID WEEK WITH
DRY HIGH PRESSURE THEN LIKELY RETURNING THROUGH THE END OF THE
WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SEVERE THUNDERSTORM WATCH 117 HAS BEEN ISSUED FOR ALL OF SOUTHEAST
SOUTH CAROLINA AND SOUTHEAST GEORGIA UNTIL MIDNIGHT. GRIDS/TEXT
PRODUCTS HAVE BEEN UPDATED TO REFLECT THE WATCH AND SHORT TERM
TERM TRENDS. PRIMARY HAZARDS WILL BE LARGE HAIL...DAMAGING WINDS
AND FREQUENT CLOUD TO GROUND LIGHTNING ALONG WITH AN ISOLATED
TORNADO. INITIAL MODE WILL BE SUPERCELLS MOVING INTO THE WESTERN
ZONES FOLLOWED BY A QLCS MOVING ACROSS MUCH OF THE FORECAST AREA.

THERE IS POTENTIAL FOR THIS TO BE A SIGNIFICANT SEVERE WEATHER
EVENT...ESPECIALLY WEST OF THE I-95 CORRIDOR. WE CONTINUE TO
MONITOR TRENDS CAREFULLY. UPDATES WILL BE ISSUED AS NEEDED.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
SUNDAY...LOW PRESSURE WILL SHIFT OFF THE MID ATLANTIC COAST
EARLY...ALLOWING A BACKDOOR COLD FRONT TO APPROACH THE SOUTHEAST
DURING THE DAY. DEEP WESTERLY FLOW AHEAD OF THE FRONT WILL ALLOW
FAIRLY SIGNIFICANT HEATING OVER THE AREA...WITH AFTERNOON TEMPS
EXPECTED TO PEAK IN THE UPPER 80S TO AROUND 90 DEGREES. GIVEN THIS
AMOUNT OF HEATING...LOW LVL MIXING WILL BE ENHANCED AND WILL LIKELY
RESULT IN BREEZY CONDITIONS THROUGHOUT THE AFTERNOON AS A 30-40 KT
LOW LVL JET PASSES OVER THE SOUTHEASTERN UNITED STATES. AS THE FRONT
BEGINS TO ENTER NORTHERN AREAS DURING THE EVENING...IT WILL BE
SOMEWHAT MOISTURE STARVED. HOWEVER...WE COULD SEE A FEW SHOWERS
AND/OR THUNDERSTORM DURING LATE AFTERNOON INTO EARLY OVERNIGHT HOURS
AS THE FRONT CONTINUES A SOUTHWARD SHIFT OVER THE AREA. SFC WINDS
WILL QUICKLY BECOME NORTH BEHIND THE FRONT...WITH RAPIDLY COOLING
AND DRYING CONDITIONS FROM NORTH TO SOUTH SUNDAY NIGHT. IN
GENERAL...LOW TEMPS WILL RANGE IN THE MID 50S NORTH TO LOW 60S
SOUTH.

MONDAY AND TUESDAY...DRY HIGH PRESSURE WILL BUILD FROM THE
NORTH/NORTHWEST BEHIND A COLD FRONT WELL TO OUR SOUTH. AS A
RESULT...TEMPS WILL BE MUCH COOLER WITHIN NORTHERLY FLOW. IN
GENERAL...MONDAY AFTERNOON HIGHS WILL RANGE FROM THE LOW TO MID
70S...THEN COOL A FEW MORE DEGREES ON TUESDAY AS HIGH PRESSURE
BECOMES CENTERED OVER THE SOUTHEAST. BY TUESDAY EVENING...MOISTURE
RETURNS AS ONSHORE FLOW DEVELOPS WELL AHEAD OF LOW PRESSURE SHIFTING
OVER THE NORTHERN GULF OF MEXICO. A FEW SHOWERS WILL BE
POSSIBLE...MAINLY SOUTH OF INTERSTATE 16 BEFORE SUNSET.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
RAIN CHANCES WILL BE INCREASING FROM THE SOUTHWEST TUESDAY NIGHT AS
DEVELOPING LOW PRESSURE ALONG THE NORTHERN GULF COAST MOVES TOWARD
THE AREA ALONG WITH DEEPER MOISTURE. STILL SOME TIMING/STRENGTH
DIFFERENCES THOUGH WITH THIS SYSTEM WITH THE ECMWF CONTINUING TO BE
FASTER AND STRONGER WITH THE LOW AS IT MOVES THROUGH SOUTHEAST
GEORGIA WEDNESDAY/WEDNESDAY NIGHT. THE LOW SHOULD BE PULLING AWAY
FROM THE AREA THURSDAY WITH IMPROVING CONDITIONS...ALTHOUGH CANNOT
RULE OUT SOME LINGERING SHOWERS AS DUE TO THE SLOW PROGRESSION OF
THE UPPER TROUGH. FRIDAY AND SATURDAY LOOK DRIER WITH TEMPS GETTING
BACK TO AT OR JUST ABOVE NORMAL.

&&

.AVIATION /23Z SATURDAY THROUGH THURSDAY/...
SHORT TERM IMPACTS WILL BE FROM SEVERE TSTMS APPROACHING FROM THE
WEST. CURRENT TIMING TAKES THE QLCS THROUGH KSAV ROUGHLY 02-04Z
AND KCHS 03-05Z. GUSTY WINDS...HAIL...AND VERY HEAVY RAIN WILL
LIKELY ACCOMPANY THESE STORMS. HIGHEST CONFIDENCE FOR SEVERE
IMPACTS WILL BE AT KSAV. WILL CARRY 2SM TSRA BR TEMPO 1/2SM +TSRA
FG SCT010 BKN025CB TO COVER FOR NOW. AT KCHS...ITS A BIT MORE
UNCERTAIN IF THE TSTMS WILL BE WEAKENING AS THEY APPROACH THE
TERMINAL. WILL CARRY TEMPO 3SM TSRA TEMPO 1SM TSRA FOR NOW.
AMENDMENTS WILL MOST LIKELY BE NEEDED AS TRENDS BECOME A BIT MORE
APPARENT. STILL A POTENTIAL FOR LOW CLOUDS TO DEVELOP LATE.
OTHERWISE VFR.

EXTENDED AVIATION OUTLOOK...BREEZY SUNDAY AFTERNOON WITH GUSTS OF 25
TO POSSIBLY 30 KTS. VFR CONDITIONS SHOULD THEN PREVAIL INTO TUESDAY
BEFORE SHOWERS AND TSTMS RETURN MAINLY TUESDAY NIGHT INTO WEDNESDAY
NIGHT.

&&

.MARINE...
TONIGHT...GUSTY WINDS NEAR 40 KT BRIEFLY OCCURRED EARLIER ACROSS
THE SOUTHERN SOUTH CAROLINA WATERS IN RESPONSE TO MESOSCALE
INFLUENCES FROM A WAKE LOW. THIS FEATURE IS NOW WELL OFFSHORE AND
CONDITIONS WILL SUBSIDE A BIT. MODEST SOUTH/SOUTHWEST WINDS WILL
PERSIST OVERNIGHT WITH SPEEDS 15-20 KT NEARSHORE WATERS AND 20-25
KT OFFSHORE WATERS. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR
THE GEORGIA OFFSHORE LEG THROUGH THE NIGHT. SEAS WILL AVERAGE 2-4
FT NEARSHORE WATERS AND 4-6 FT OFFSHORE WATERS.

SUNDAY THROUGH THURSDAY...WINDS WILL REMAIN ELEVATED FROM THE WEST
ON SUNDAY AHEAD OF A BACKDOOR COLD FRONT THAT PUSHES SOUTH THROUGH
THE WATERS EARLY SUNDAY NIGHT. WE COULD SEE A BRIEF PERIOD OF SMALL
CRAFT ADVISORY LEVEL CONDITIONS IN THE CHS HARBOR SUNDAY AFTERNOON
AS STRONG HEATING OVER LAND PROMOTES MIXING OF A 30-40 KT LOW LVL
JET TO SFC. BEHIND THE COLD FRONT...A NORTHERLY SURGE WILL ENSUE
WITH CONDITIONS NEAR ADVISORY LEVELS MAINLY BEYOND 20 NM SUNDAY
NIGHT. HIGH PRESSURE WILL THEN CONTINUE BUILDING FROM THE NORTH ON
MONDAY...THEN BECOME CENTERED OVER THE AREA ON TUESDAY...LEADING TO
A WEAKENING PRESSURE GRADIENT THROUGH THE PERIOD AND IMPROVED
WINDS/SEAS. CONDITIONS SHOULD THEN GO BACK DOWNHILL AS DEVELOPING
LOW PRESSURE APPROACHES FROM THE SOUTHWEST WEDNESDAY AND PASSES
THROUGH THE AREA WEDNESDAY NIGHT...WITH SMALL CRAFT ADVISORIES
POSSIBLY BEING NEEDED FOR AT LEAST THE WATERS BEYOND 20 NM FROM
SHORE. THERE IS STILL SOME UNCERTAINTY THOUGH REGARDING THE
STRENGTH/TRACK/TIMING OF THE LOW AND THUS FORECAST CONFIDENCE IS LOW
AT THIS TIME.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 11 AM EDT
     SUNDAY FOR AMZ374.

&&

ST
Hazardous weather outlook, Apr 25, 6:33 PM EDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
633 PM EDT SAT APR 25 2015

AMZ330-350-352-354-GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-
047>052-262245-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-JENKINS-SCREVEN-CANDLER-BULLOCH-
EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-
COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-
COASTAL MCINTOSH-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-
COASTAL JASPER-TIDAL BERKELEY-
633 PM EDT SAT APR 25 2015

...SEVERE THUNDERSTORM WATCH 117 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.

AMZ374-262245-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
633 PM EDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS...SEVERE THUNDERSTORMS ARE POSSIBLE THIS
EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.

In the hours before

Local storm report, Apr 25, 1:34 PM EDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
134 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     LIGHTNING        1 W SANDFLY             31.99N  81.09W
04/25/2015                   CHATHAM            GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED TREE ON FIRE DUE TO
            LIGHTNING STRIKE AT 1700 BLOCK OF E MONTGOMERY CROSS RD.

&&

EVENT NUMBER CHS1500249

JMC
Local storm report, Apr 25, 2:30 PM EDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
230 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     NON-TSTM WND GST 39 SSE CENTENARY        32.50N  79.10W
04/25/2015  M45 MPH          AMZ370             SC   BUOY

            BUOY 41004 MEASURED A WIND GUST TO 39 KNOTS FROM THE
            SOUTH.

&&

EVENT NUMBER CHS1500250

SPR
Local storm report, Apr 25, 3:25 PM EDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
325 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     NON-TSTM WND GST 39 SSE CENTENARY        32.50N  79.10W
04/25/2015  M49 MPH          AMZ370             SC   BUOY

            BUOY 41004 MEASURED A WIND GUST TO 43 KNOTS FROM THE
            SOUTH.

&&

EVENT NUMBER CHS1500251

SPR
Special weather statement, Apr 25, 5:52 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
552 PM EDT SAT APR 25 2015

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-260100-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
552 PM EDT SAT APR 25 2015

...SEVERE THUNDERSTORMS POSSIBLE THIS EVENING...

CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS CONTINUE TO ORGANIZE
OVER CENTRAL GEORGIA EARLY THIS EVENING. THESE STORMS WILL MOVE
STEADILY EAST THIS EVENING AND OVERSPREAD MUCH OF SOUTHEAST SOUTH
CAROLINA AND SOUTHEAST GEORGIA. CONDITIONS ARE FAVORABLE FOR A FEW
OF THESE THUNDERSTORMS TO BECOME SEVERE WITH DAMAGING WINDS AND
FREQUENT CLOUD TO GROUND LIGHTNING. AN ISOLATED TORNADO IS ALSO
POSSIBLE. A SEVERE THUNDERSTORM OR TORNADO WATCH MAY BE NEEDED FOR
PARTS OF THE AREA LATER THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE SURE THE ALARM OF YOUR NOAA WEATHER RADIO IS SET IN THE ON
POSITION AND BE READY TO TAKE ACTION SHOULD WATCHES OR WARNINGS BE
ISSUED FOR YOUR AREA.

THIS IS A DEVELOPING SITUATION. STAY TUNED TO NOAA WEATHER RADIO
ALL HAZARDS OR THE INTERNET FOR THE LATEST INFORMATION FROM THE
NATIONAL WEATHER SERVICE.

&&

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 9:24 AM EDTRiver Flood WarningCHSTattnall, Toombs10 days
Apr 25, 10:58 AM EDTSpecial Weather StatementCHSEvans, Tattnall32 min
Apr 25, 11:30 AM EDTSpecial Weather StatementCHSLong, Tattnall45 min
Apr 25, 12:00 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham, Liberty, Long, McIntosh60 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.